Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 1/2 (2015), 79-102.
Nonlinear elliptic Partial Differential Equations and p-harmonic functions on graphs
In this article, we study the well-posedness (uniqueness and existence of solutions) of nonlinear elliptic Partial Differential Equations (PDEs) on a finite graph. These results are obtained using the discrete comparison principle and connectivity properties of the graph. This work is in the spirit of the theory of viscosity solutions for partial differential equations. The equations include the graph Laplacian, the $p$-Laplacian, the Infinity Laplacian, and the Eikonal operator on the graph.
Differential Integral Equations, Volume 28, Number 1/2 (2015), 79-102.
First available in Project Euclid: 11 December 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Juan J., Manfredi; Adam M., Oberman; Alexander P., Sviridov. Nonlinear elliptic Partial Differential Equations and p-harmonic functions on graphs. Differential Integral Equations 28 (2015), no. 1/2, 79--102. https://projecteuclid.org/euclid.die/1418310422